Makale
Tam Makale
Uluslararası
2014
Analytical Solutions of Non-Linear Equations of Power-Law Fluids of Second Grade over an Infinite Porous Plate
Mathematical and Computational Applications
Cilt 19 · ss. 124–133 · 01.08.2014
Atıf için künye
ABBASBANDY, S., YÜRÜSOY, M., & Güllüce, H. (2014). Analytical Solutions of Non-Linear Equations of Power-Law Fluids of Second Grade over an Infinite Porous Plate. Mathematical and Computational Applications, 19, 124–133. https://doi.org/10.3390/mca19020124
BibTeX
@article{abbasbandy2014-331521,
author = {ABBASBANDY, Saeid and YÜRÜSOY, MUHAMMET and Güllüce, Hüseyin},
title = {Analytical Solutions of Non-Linear Equations of Power-Law Fluids of Second Grade over an Infinite Porous Plate},
journal = {Mathematical and Computational Applications},
year = {2014},
volume = {19},
pages = {124--133},
issn = {2297-8747},
doi = {10.3390/mca19020124},
url = {https://akademik.atauni.edu.tr/yayinlar/331521-analytical-solutions-of-non-linear-equations-of-power-law-fluids-of-second-grade}
}